# SDR 4516201192008

- Difficulty date: January 19, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N426FX
- Make and model: Lear 45LEAR
- Aircraft serial: 162
- Engine: Garrtt TFE7312
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 6629201000015
- Condition: Out Of Adjust
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT AND RT OB BRAKES FAIL LIGHT ILLUMINATED AFTER GEAR EXTENSION (AMBER CAS).  CREW DECLARED AN IFE. LANDING AND ROLLOUT WITHOUT INCIDENT 1/20/08.  MX FERRY FLIGHT. 1/23/08.  MX FOUND THE PRESSURE FROM THE AUX PUMP TOO HIGH AND WOULD NOT ADJUST. INSTALLED NEW AUX PUMP, BRAKE CONTROL VALVE AND PRESSURE SWITCH. PRESSURE ADJUSTED AND SEVERAL GEAR SWINGS PERFORMED. OPS CHECK NORMAL.
